Volume 15, issue 2 (2015)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On growth rate and contact homology
623

Anne Vaugon

Finite knot surgeries and Heegaard Floer homology
667

Margaret I Doig

Dimensionally reduced sutured Floer homology as a string homology
691

Daniel V Mathews and Eric Schoenfeld

Systolic volume of homology classes
733

Ivan Babenko and Florent Balacheff

Cohomological non-rigidity of eight-dimensional complex projective towers
769

Shintarô Kuroki and Dong Youp Suh

Quilted strips, graph associahedra, and $A_\infty$ $n$–modules
783

Sikimeti Ma’u

The Johnson cokernel and the Enomoto–Satoh invariant
801

James Conant

Semitopologization in motivic homotopy theory and applications
823

Amalendu Krishna and Jinhyun Park

$\mathrm{Pin}(2)$–equivariant KO–theory and intersection forms of spin $4$–manifolds
863

Jianfeng Lin

Minimally intersecting filling pairs on surfaces
903

Tarik Aougab and Shinnyih Huang

Positive quandle homology and its applications in knot theory
933

Zhiyun Cheng and Hongzhu Gao

Invariance of Pontrjagin classes for Bott manifolds
965

Suyoung Choi, Mikiya Masuda and Satoshi Murai

The Lipschitz metric on deformation spaces of $G$–trees
987

Sebastian Meinert

Nonlooseness of nonloose knots
1031

Kenneth L Baker and Sinem Onaran

Group approximation in Cayley topology and coarse geometry, III: Geometric property $\mathrm{(T)}$
1067

Masato Mimura, Narutaka Ozawa, Hiroki Sako and Yuhei Suzuki

On Kauffman bracket skein modules at roots of unity
1093

Thang T Q Lê

Casson towers and filtrations of the smooth knot concordance group
1119

Arunima Ray

Linearly embedded graphs in $3$–space with homotopically free exteriors
1161

Youngsik Huh and Jung Hoon Lee

A geometrically bounding hyperbolic link complement
1175

Leone Slavich

Finite-volume hyperbolic $3$–manifolds contain immersed quasi-Fuchsian surfaces
1199

Mark D Baker and Daryl Cooper

Corrigendum to “Homotopy theory of modules over operads in symmetric spectra”
1229

John E Harper

Publication of this issue is now complete.